# SDR UHLA2013012200017

- Difficulty date: January 22, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,184 hours, 14,451 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD OPEN EICAS WARNING MESSAGE IN FLIGHT.  DOOR INDICATORS AND PRESSURIZATION ALL NORMAL.  REMOVED AND REPLACED L1 DOOR FRAME (LATCHED) PROX SENSOR IAW AMM 52-72-20.  OPS CHECK GOOD.
